MathSciNet Relay Station
MathSciNet bibliographic data
MR1025154 16W30 (17B35)
Drinfelʹd, V. G. Almost cocommutative Hopf algebras. (Russian) Algebra i Analiz 1 (1989), no. 2, 30--46; translation in Leningrad Math. J. 1 (1990), no. 2, 321–342
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement